# SDR 2005UALA01222

- Difficulty date: November 3, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 37,690 hours, 5,929 cycles
- Engine: Pwa PW4090
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT LWR SURFACE DELAMINATED AT OUTBOARD END 4 INCHES FROM TRAILING EDGE.  INTERIM REPAIR PER 777 AMM 57-43-99.  ACP AN INITIAL INSP AT 50 CYCLE AND EVERY 500 FLT CYCLE UNTIL PERMANENT REPAIR ACPL AT NEXT HMV (5JUNE06).  OK TO CF PER AMM AND SFOIQ WALSH.
